6am : Oldies Online Jukebox (Non Stop Music)
A collection of your all-time vintage classics from the 60s 70s & 80s, nonstop, back to back classics, loved and well-known sing along anthems, alongside a good few you will have forgotten! Or have you?
12pm : DJ Mwave - The Flashback Show (REPEAT)
2 hour repeat of Flashback 80s Classics from Monday evening, back to back and in the mix with the Mixmeister himself, DJ Mwave, live from Germany on the 1s and 2s.
2pm : Robin Dee - The Big Oldies Show (REPEAT)
Here's a warm invitation to join Robin on "The BIG Oldies" Show, where there's always fun, frolics, and a truck load of superb music.
3pm : Fred Setters - Electric City
A Show dedicated to the music of the golden age of Synthpop, Electronica, New Wave and New Romantic artists from the 1970's and 1980's.
4pm : Geoff Dorsett - Supersonic 70s
An hour of 70s classics. Quizes and Interviews. A great hour of music and knowedge from the 70s with the legend Geoff Dorsett.
5pm : Dave Marley - Wednesdays Classic Chart Rundown
Wednesdays edition, Dave Picks another Vintage UK Top 20 Classic Chart Rundown. What will the year be today? Tune in and find out.
6pm : Adrian Bee - Random Revival
Music Randomly played but Revived from deep in the vaults. The Random Revival, the music you love, in no particular order.
8pm : Bob Fisher - Midweek Delight
Join Bob Fisher for 2 hours of 60s 70s & 80s classics every Wednesday evening, for a show packed with great music from start to finish.
10pm : Fred Setters - Rock Solid
Playing music from the greatest bands of the seventies and eighties - Genesis, Rainbow, Pink Floyd, Yes and Led Zeppelin to name just a few.
12am : Matt Webb - Caught in the Webb (REPEAT)
Join Matt for 2 hours of classics from the 80s every Wednesday. A show, packed with rock and pop classics from 4 decades ago.
2am : Oldies Online Music Archive
/ The Vinyl Voyage
Through the night with either the Oldies Online Random Stream or DejaVu / Mike Page (Live from California)